# SDR CALA2010110800530

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 32,873 hours, 11,504 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 0802070501
- Part serial: 2237
- Condition: Faulty
- Location: Nr 1
- Part time: 32,848 hours, 11,495 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES (NO FIRE) SMELLED IN COCKPIT AND CABIN DURING CRUISE.  ALL FLT CREWS AGREE ELECTRICAL.  IDENTIFIED SOURCE OF FUMES ODOR TO BE COMING FROM NR 1 T/R UNIT.  CHANGED BOTH TRANSFORMER/RECTIFIER UNIT & MAIN BATTERY CHARGER AS PRECAUTIONARY.  IAW AMM 24-32-11-400-801 & 24-31-21-400-802-2 ALL INSPECTIONS COMPLETE PER 05-51-26-200-801C1.  OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1384452  SN OFF 01943 TT # 1384991  SN OFF 02237 CHARGER, BATTER  OFF 29-2431-9-0002 1943 ON 29-2431-9-0002 1729 TRANSFORMER, RE OFF 29-2421-9-0001 2237 ON 29-2421-9-0001 0543.
